# SDR 7C7A2023102700055

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,931 hours, 63,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330469001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD SEAT TRACK CORRODED AT STA X598. REPLACED IAW DHC-8 RD8-53-4936
